Translator Disclaimer
September 2017 Minkowski type inequality for fuzzy and pseudo-integrals
B. Daraby, F. Rostampour, A. Rahimi
Tbilisi Math. J. 10(4): 159-174 (September 2017). DOI: 10.1515/tmj-2017-0054

Abstract

One of the famous mathematical inequality is Minkowski's inequality. It is an important inequality from both mathematical and application points of view. In this paper, a Minkowski type inequality for fuzzy and pseudo-integrals is studied. The established results are based on the classical Minkowski's inequality for integrals.

Citation

Download Citation

B. Daraby. F. Rostampour. A. Rahimi. "Minkowski type inequality for fuzzy and pseudo-integrals." Tbilisi Math. J. 10 (4) 159 - 174, September 2017. https://doi.org/10.1515/tmj-2017-0054

Information

Received: 30 December 2016; Accepted: 6 May 2017; Published: September 2017
First available in Project Euclid: 21 April 2018

zbMATH: 06825313
MathSciNet: MR3739389
Digital Object Identifier: 10.1515/tmj-2017-0054

Subjects:
Primary: 03E72
Secondary: 26E50, 28E10

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 4 • September 2017
Back to Top